# SDR C2XAOOIA400

- Difficulty date: November 7, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-DURING A CHECK INSPECTION, THE AISLE PATH EMERGENCY LIGHT STRIP FROM SEAT 7 TO SEAT 12 WAS FOUND TO BE INOPERATIVE. MX REMOVED/REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
